# SDR AWXA200600362

- Difficulty date: February 8, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53371551200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED LEFT AIR CONDITIONING SHEAR PLATE CRACKED, 1.1 INCHES IN LENGTH, AT FS 39 AND STR 35L.  MAINTENANCE STOP DRILLED CRACK IN SHEAR PLATE ON WEB AT LT AC BAY FR39 IAW AIRBUS 320 SRM 53-35-11 FIG 222.  FABRICATED REPAIR DOUBLER IAW AIRBUS 320 SRM 53-35-11.  INSTALLED FABRICATED REPAIR PARTS ON LT AC BAY SHEAR PLATE AT FS 39 AND STR 35L IAW AIRBUS 320 SRM 53-35-11 FIG 222.
